MathSciNet Relay Station
MathSciNet bibliographic data
MR2415344 35Q35 (35B65 76D03 76N10)
Danchin, Raphaël; Paicu, Marius Les théorèmes de Leray et de Fujita-Kato pour le système de Boussinesq partiellement visqueux. (French) [The Leray and Fujita-Kato theorems for the Boussinesq system with partial viscosity] Bull. Soc. Math. France 136 (2008), no. 2, 261–309.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement